# SDR DHL2004801561

- Difficulty date: October 5, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 3645612
- Condition: Cracked
- Location: Boost Pump
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 ALT TANK BOOSTER PUMP BRACKET CRACKED (FWD).  PERFORMED MAJOR REPAIR IAW DWG W51-R11, FAA FORM 8110-3 DATED 10-04-04.  REMOVED CRACKED BRACKET IAW SRM 57-1-0 PG.1, SRM 51-1-21 PG.1, SRM 51-1-20D PG.21, SRM 51-3-0 PG.1. FABRICATED NEW BRACKET (AL7075-T651) IAW DWG W51-R11. PERFORMED HEAT TREATMENT IAW DPS 7.00. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW BRACKET IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.9, SRM 51-3-0 PG.1.
